# SDR REXA2016071601368

- Difficulty date: July 16, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 295 - 310 IS CORRODED.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
